# SDR MASA200601601

- Difficulty date: June 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 4,048 hours, 2,921 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6455 LAS - FLAPS FAULT STATUS MESSAGE.  MX CLEARED INHIBITS, FAULT CLEARED.  ACFT CONTINUED OPERATIONS.
